Skip to Main content Skip to Navigation
Journal articles

Continuity of the time and isoperimetric constants in supercritical percolation

Abstract : We consider two different objects on super-critical Bernoulli percolation on $\mathbb{Z}^d$ : the time constant for i.i.d. first-passage percolation (for $d\geq2$) and the isoperimetric constant (for $d=2$). We prove that both objects are continuous with respect to the law of the environment. More precisely we prove that the isoperimetric constant of supercritical percolation in $\mathbb{Z}^2$ is continuous in the percolation parameter. As a corollary we prove that normalized sets achieving the isoperimetric constant are continuous with respect to the Hausdorff metric. Concerning first-passage percolation, equivalently we consider the model of i.i.d. first-passage percolation on $\mathbb{Z}^d$ with possibly infinite passage times: we associate with each edge $e$ of the graph a passage time $t(e)$ taking values in $[0,+\infty]$, such that $\mathbb{P}[t(e)<+\infty]>p_c(d)$. We prove the continuity of the time constant with respect to the law of the passage times. This extends the continuity property previously proved by Cox and Kesten for first passage percolation with finite passage times.
Document type :
Journal articles
Complete list of metadatas

Cited literature [29 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01237346
Contributor : Marie Théret <>
Submitted on : Thursday, July 27, 2017 - 10:56:08 AM
Last modification on : Friday, March 27, 2020 - 3:54:59 AM

Files

supercontinuite_HAL_3.pdf
Files produced by the author(s)

Identifiers

Citation

Olivier Garet, Regine Marchand, Eviatar Procaccia, Marie Théret. Continuity of the time and isoperimetric constants in supercritical percolation. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2017, 22 (78), pp.1-35. ⟨10.1214/17-EJP90⟩. ⟨hal-01237346v3⟩

Share

Metrics

Record views

529

Files downloads

511